# SDR 99ZZZX770

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7108
- System (JASC): 6321 · Main Rotor Brake
- Part: Cap
- Part number: AH43906
- Condition: Cracked
- Location: M/R Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  THIS PART BEING RETURNED FOR PRODUCT INVESTIGATION.
